# SDR ASAA2016092018087

- Difficulty date: September 20, 2016
- Submitted: September 22, 2016
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 29,746 hours, 9,080 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 6203
- Condition: Failed
- Location: Fuel Qty
- Part time: 29,770 hours, 9,085 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INOPERATIVE WING FUELING CENTER TANK GAUGE.  ACFT GROUNDED. REMOVED & REPLACED THE FUEL QTY INDICATOR AMM 28-41-21. OPS CHECKED GOOD.
